# SDR ASAA0480178

- Difficulty date: March 10, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59364311
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, FOUND LONGERON 28L IS CORRODED AT FS 1231.  REMOVED DAMAGED SECTION AND INSTALLED SPLICE PER SRM 53-02.  (M)
